# SDR ASAA11410108

- Difficulty date: July 4, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655169817
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R AT STA 907 HAS SEVERAL ELONGATED HOLES IN THE SPLICE.  FABRICATED AND INSTALLED NEW SPLICE IAW B737 400 SRM 51 40 05 AND BAC DWG 65 51698.
